Expand this Topic clickable element to expand a topic
Skip to content
Optica Publishing Group

Two-dimensional multipole solitons in nonlocal nonlinear media

Not Accessible

Your library or personal account may give you access

Abstract

We present the experimental observation of scalar multipole solitons in highly nonlocal nonlinear media, including dipole, tripole, quadrupole, and necklace-type solitons, organized as arrays of out-of-phase bright spots. These complex solitons are metastable, but with a large parameters range where the instability is weak, permitting their experimental observation.

© 2006 Optical Society of America

Full Article  |  PDF Article
More Like This
Multipole vector solitons in nonlocal nonlinear media

Yaroslav V. Kartashov, Lluis Torner, Victor A. Vysloukh, and Dumitru Mihalache
Opt. Lett. 31(10) 1483-1485 (2006)

Upper threshold for stability of multipole-mode solitons in nonlocal nonlinear media

Zhiyong Xu, Yaroslav V. Kartashov, and Lluis Torner
Opt. Lett. 30(23) 3171-3173 (2005)

Lattice-supported surface solitons in nonlocal nonlinear media

Yaroslav V. Kartashov, Lluis Torner, and Victor A. Vysloukh
Opt. Lett. 31(17) 2595-2597 (2006)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Figures (2)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Equations (2)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Metrics

Select as filters


Select Topics Cancel
© Copyright 2022 | Optica Publishing Group. All Rights Reserved